RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 3(435), Pages 193–194 (Mi umn9776)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Hesse curve of a Lefschetz pencil of plane curves

Vik. S. Kulikov

Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9776

Full text: PDF file (364 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:3, 574–576

Bibliographic databases:

Document Type: Article
MSC: 14H50
Presented: G. B. Shabat
Accepted: 04.04.2017

Citation: Vik. S. Kulikov, “The Hesse curve of a Lefschetz pencil of plane curves”, Uspekhi Mat. Nauk, 72:3(435) (2017), 193–194; Russian Math. Surveys, 72:3 (2017), 574–576

Citation in format AMSBIB
\Bibitem{Kul17}
\by Vik.~S.~Kulikov
\paper The Hesse curve of a Lefschetz pencil of plane curves
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 3(435)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9776}
\crossref{https://doi.org/10.4213/rm9776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662464}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..574K}
\elib{http://elibrary.ru/item.asp?id=29833707}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 3
\pages 574--576
\crossref{https://doi.org/10.1070/RM9776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412068800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030652464}


Linking options:
  • http://mi.mathnet.ru/eng/umn9776
  • https://doi.org/10.4213/rm9776
  • http://mi.mathnet.ru/eng/umn/v72/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Popov, “Ratsionalnye differentsialnye formy na mnogoobrazii tochek peregiba ploskikh kubik”, UMN, 74:3(447) (2019), 185–186  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    References:15
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019